# SDR GUUA10190702

- Difficulty date: October 19, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- Aircraft time: 22,223 hours, 27,879 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Contact
- Condition: Loose
- Location: Mlg Annunciator
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9238 EYW/TPA DURING APPROACH LOWER LANDING GEAR LIGHTS INOPERATIVE.  SECURED LOOSE CONTACTS ON LANDING GEAR ANNUNCIATOR. OPERATIONAL CHECK NORMAL.
